# SDR RAIA201710130001

- Difficulty date: October 13, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- Aircraft time: 42,182 hours, 38,220 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Frames 52-53
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 20R BETWEEN FRAMES 52 - 53 FOUND CRACKED.  PERFORMED CUTOUT TO REMOVE THE DAMAGED SECTION OF THE STRINGER. FABRICATED AND INSTALLED THE NEW STRINGER SECTION.
